No Cover Image

Journal article 749 views

A sharp Liouville theorem for elliptic operators

Enrico Priola, Feng-yu Wang Orcid Logo

Rendiconti Lincei - Matematica e Applicazioni, Pages: 441 - 445

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.4171/RLM/582

Published in: Rendiconti Lincei - Matematica e Applicazioni
ISSN: 1120-6330
Published: 2010
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Start Page: 441
End Page: 445